# SDR FDEA201112165321

- Difficulty date: December 16, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 18,915 hours, 10,198 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53832211205
- Condition: Gouged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AT FR47 & FR52 AT SEAT TRACK 5L 9EA FASTENER HOLES ELONGATED & UPPER SURFACE GOUGED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16.  REMOVED SEAT TRACK IAW SRM 51-72-10, FABRICATED NEW TRACK IAW DWG A53832211.  LOCATED AND DRILLED NEW TRACK IAW SRM 51-40-44.  INSTALLED NEW TRACK IAW SRM 51-72-10 & 51-40-21. REPROTECTED AREA IAW SRM 51-23-10 & 51-75-10.
